# SDR SWIA2021071459540

- Difficulty date: May 1, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 379-421 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE SPOTS OF CORROSION ON STRINGER 21L AFT OF FS 379.00 APPROX. FWD FS 421.00     (C-CHECK RO 7/10/2021)    REPLACED CORRODED STRINGER 21L AFT OF FS379 AND FWD OF FS421 IAW CRJ 700 SRM CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-21-001-001-A01, CRJ 700 SRM 51-40-11-001-001-A01 AND COMPLETED SKYCARD 51-900-1002-SKY, AND FORM M-337. NO CHANGE TO WEIGHT.
